MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 22003E-07
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite extension set had connection issues the following information was received by the initial reporter with the following: it was reported by customer that when they are attaching our tubing for our pet scans, we are meeting resistance immediately at the smartsite needle-free connector.It also occasionally occurs while we are priming the extension set before attaching to the patient.
 
Additional Manufacturer Narrative
The customer reported that the sets are giving resistance to the flush, and returned 3 samples, two of reported lot 25029390, 1 of returned lot 25075720.All three samples are of material 22003e-07.The two samples of lot 25029390 were able to flush, did not show smart site issues, and could not verify the complaint.The third sample of lot 25075720 was able to verify, and was occluded at the smart site.After initial resistance, the occlusion was broken, and flow was achieved with no continuing issue.A device history record review was performed.There were no quality notifications issued for the failure mode for either lot number reported by the customer during the production build of this set.The manufacturing plant found the root cause for the occlusion to be related to incorrect fluorosilicon (lubricant) application.The lubricant within the smart site piston helps it to open up without difficulty.The plant addressed the failure by checking the fluorosilicon dispenser, adjusting the hoses, and replacing a broken cable on the dispenser.

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23688978
Report Number9616066-2025-03599
Device Sequence Number9153090
Product Code FPA
UDI-Device Identifier10885403242045
UDI-Public(01)10885403242045(17)260730(10)25075720
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/30/2026
Device Catalogue Number22003E-07
Device Lot Number25075720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown